Scott-representability of some spaces of Tall and Miškin

Harold Bennett, David Lutzer

Research output: Contribution to journalArticle

2 Scopus citations


In this paper we show that a variation of a technique of Miskin and Tall yields a cocompact completely regular Moore space that is Scott-domain- representable and has a closed Gδ-subspace that is not Scott-domain-representable. This clarifies the general topology of Scott-domain-representable spaces and raises additional questions about Scott-domain representability in Moore spaces.

Original languageEnglish
Pages (from-to)281-292
Number of pages12
JournalApplied General Topology
Issue number2
StatePublished - Jan 1 2008



  • Cho-quet complete
  • Cocompact
  • Complete moore space
  • Domain
  • Moore space
  • Scott-domain
  • Scott-domain-representable space
  • Subcompact
  • Čech-complete

Cite this